Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question about an AD scott

Posted by qbsbrown on August 3, 2009, at 18:02:39

In reply to Re: Question about an AD scott, posted by qbsbrown on August 3, 2009, at 17:45:34

We could shoot for Friday as the test/trial date for 600mgs. It's a good day, because i don't teach on saturdays, i am supervised by my roommate in case i react badly etc. If I have a bad depressive/dysphoric reaction to it, and it worsens wd symptoms, then I could make it 500mgs.

What do you think?

My brain is so dead and fried from all of this. It literally needs a jump start lol. They only thing i could think of is lexapro, but given it's history of making me more anxious for a couple of days, give me insomnia, which i already have, induced mixed mood episodes, some dysphoria, worse racing thoughts etc, it's best to steer clear.

Probably best to just be retarded until all of this is over. The exercise will help much as long as i can continue, and it doesn't rev up symptoms. And if i can eat regular/normal foods, instead of a very restricted diet, then that should help much as well.

Thanks for the help Scott.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673